Recep Tayyip Erdoğan Üniversitesi
Akademik Veri Yönetim Sistemi
Yayınlar & Eserler
SCI,SSCI,AHCI İNDEKSLERİNE GİREN DERGİLERDE YAYINLANAN MAKALELER
Alaca A., Kesicioğlu M.N., "Representations by octonary quadratic forms with coefficients 1,2,3 or 6", INTERNATİONAL JOURNAL OF NUMBER THEORY, vol.13, no.3, pp.735-749, 2017
Kesicioğlu M.N., "Some notes on the partial orders induced by a uninorm and a nullnorm in a bounded lattice", FUZZY SETS AND SYSTEMS, no.1, pp.1-18, 2017
Kesicioğlu M.N., Ertuğrul Ü., Karaçal F., "An Equivalence Relation Based on The U-partial Order", INFORMATİON SCİENCES, vol.411, pp.39-51, 2017
Ertugrul U., Kesicioğlu M.N., Karacal F., "Ordering based on uninorms", INFORMATION SCIENCES, vol.330, pp.315-327, 2016
Alaca A., Kesicioğlu M.N., "Representations by octonary quadratic forms with coefficients 1, 3 or 9", INTERNATIONAL JOURNAL OF NUMBER THEORY, vol.11, pp.2353-2368, 2015
Kesicioğlu M.N., Karacal F., Mesiar R., "Order-equivalent triangular norms", FUZZY SETS AND SYSTEMS, vol.268, pp.59-71, 2015
Kesicioğlu M.N., Mesiar R., "Ordering based on implications", INFORMATION SCIENCES, vol.276, pp.377-386, 2014
Kesicioğlu M.N., "On the property of T-distributivity", FIXED POINT THEORY AND APPLICATIONS, 2013
Karacal F., Kesicioğlu M.N., "A T-PARTIAL ORDER OBTAINED FROM T-NORMS", KYBERNETIKA, vol.47, pp.300-314, 2011